# SDR 08FDEA03040

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD REVERSER LOWER DOOR FLANGE IS DAMAGED.  EVALUATED 6 WORN AREAS.  2 HAD MATERIAL LOSS OF .005 AND 2 EA HAD MATERIAL LOSS OF 0.010. THESE 4 AREAS ARE WITHIN LIMITS REF MRA CMM 78-32-02.   1 AREA HAD A MATERIAL LOSS OF 0.045 & 1 AREA HAD 100% MATERIAL LOSS.  2 AREAS FOUND TO BE OUT OF LIMITS REF MRA CMM 78-32-02. CUT OUT DAMAGE REF MRA CMM 78-32-01 & EA 6-7830-123624.   FABRICATED; PRIMED & INSTALLED WEAR STRIPS REF MRA CMM 78-32-01.
